# SDR 070195

- Difficulty date: April 25, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49625
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 57761
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT HAS BEEN REPORTED BY THE FLIGHT CREW, THE FORWARD RIGHT AND LEFT CABIN DOOR "EXIT" EMERGENCY EVACUATION LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE APPROPRIATE POWER SUPPLY BATTERY PACK AND MADE ALL REQUIRED CORRECTIONS AND OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-50-00, SYSTEM OPERATIONAL CHECK WAS NORMAL.  THE AIRCRAFT HAS BEEN RETURNED TO SERVICE.
